# SDR MWEA020537

- Difficulty date: September 5, 2002
- Submitted: September 5, 2002
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 83,487 hours, 76,889 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator
- Part number: 99184501
- Condition: Cracked
- Location: Station Xe200
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR LOWER FORWARD SPAR FLANGE IS CRACKED APPROXIMATELY 2" AT STATION XE200.  --  FABRICATED AND INSTALLED REPAIRED PART.
